# SDR 95ZZZX2051

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11460
- Make and model: Cessna 150L
- Aircraft serial: 15075439
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Retainer
- Part number: 352030
- Condition: Broken
- Location: Alt Drive
- Part time: 812 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR ALTERNATOR DRIVE COUPLING RETAINER FAILURE FOUND DRIVE COUPLING BUSHING TO BE AN INCORRECT PART.  BUSHING PN 626543 WAS INSTALLED.  PN 632050 IS PROPER PART.  812 HOURS TT SINCE INSTALLATION.  SUBMITTER STATES RUBBER BUSHINGS SHOULD BE CHECKED IF ENGINE HAS 500 HOURS OR MORE TT.
